# SDR UALA2009100603141

- Difficulty date: October 5, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 36,540 hours, 9,699 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: S241T100211
- Part serial: 160
- Condition: Frozen
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IS FROZEN.  REPLACED MCP.  MCP FOUND FAULTY. REPLACED AUTOPILOT MODE CONTROL PANEL.  OP CKS GOOD.
